Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 857296, 10 pages
http://dx.doi.org/10.1155/2008/857296
Research Article

Effects of Nonlinearity on the Variational Iteration Solutions of Nonlinear Two-Point Boundary Value Problems with Comparison with Respect to Finite Element Analysis

1Department of Mathematics, Nigde University, Nigde 51245, Turkey
2Department of Civil Engineering, Nigde University, Nigde 51245, Turkey

Received 12 December 2006; Accepted 10 January 2008

Academic Editor: Katica Hedrih

Copyright © 2008 MehmetTarık Atay and SafaBozkurt Coşkun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-H. He, “Variational iteration method—a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J.-H. He, “Variational iteration method for delay differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 235–236, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. A. Abdou and A. A. Soliman, “New applications of variational iteration method,” Physica D, vol. 211, no. 1-2, pp. 1–8, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-H. He, Non-Perturbative Methods for Strongly Nonlinear Problems, Dissertation.de-Verlag im Internet GmbH, Berlin, Germany, 2006.
  7. J.-H. He, “Variational iteration method for autonomous ODE systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.-H. He, “Variational approach to the sixth-order boundary value problems,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 537–538, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Momani, S. Abuasad, and Z. Odibat, “Variational iteration method for solving nonlinear boundary value problems,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1351–1358, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J.-H. He and X.-H. Wu, “Construction of solitary solution and compacton-like solution by variational iteration method,” Chaos, Solitons & Fractals, vol. 29, no. 1, pp. 108–113, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Yusufoglu, “Variational iteration method for construction of some compact and noncompact structures of Klein-Gordon equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 153–158, 2007. View at Google Scholar
  12. H. Tari, D. D. Ganji, and M. Rostamian, “Approximate solutions of K(2,2), KdV and modified KdV equations by variational iteration method, homotopy perturbation method and homotopy analysis method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 203–210, 2007. View at Google Scholar
  13. Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27–34, 2006. View at Google Scholar
  14. N. Bildik and A. Konuralp, “The use of variational iteration method, differential transform method and adomian decomposition method for solving different types of nonlinear partial differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 65–70, 2006. View at Google Scholar
  15. J. Biazar and H. Ghazvini, “He's variational iteration method for solving hyperbolic differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 311–314, 2007. View at Google Scholar
  16. A. Sadighi and D. D. Ganji, “Solution of the generalized nonlinear Boussinesq equation using homotopy perturbation and variational iteration methods,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 4, pp. 435–444, 2007. View at Google Scholar
  17. J.-H. He, “Variational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J.-H. He and X.-H. Wu, “Variational iteration method: new development and applications,” Computers and Mathematics with Applications, vol. 54, no. 7-8, pp. 881–894, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. B. Coşkun and M. T. Atay, “Analysis of convective straight and radial fins with temperature-dependent thermal conductivity using variational iteration method with comparison with respect to finite element analysis,” Mathematical Problems in Engineering, vol. 2007, Article ID 42072, p. 15, 2007. View at Publisher · View at Google Scholar
  20. M. A. Abdou and A. A. Soliman, “Variational iteration method for solving Burger's and coupled Burger's equations,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 245–251, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Moghimi and F. S. A. Hejazi, “Variational iteration method for solving generalized Burger-Fisher and Burger equations,” Chaos, Solitons & Fractals, vol. 33, no. 5, pp. 1756–1761, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. A. Abassy, M.A. El-Tawil, and H. El Zoheiry, “Toward a modified variational iteration method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 137–147, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. T. A. Abassy, M. A. El-Tawil, and H. El Zoheiry, “Solving nonlinear partial differential equations using the modified variational iteration Padé technique,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 73–91, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet